| Model Number |
MAJ-554 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the camera head had no image.The issue was found, during preparation of a diagnostic ear, nose & throat procedure.The procedure was cancelled.And the issue was resolved with a substitute device.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a defect in the video component.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the camera head had no image.The issue was found during preparation of a diagnostic ear, nose & throat procedure.The procedure was cancelled and the issue was resolved with a substitute device.There were no reports of patient harm.